# SDR IPXA2017052617562

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 15,963 hours, 10,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  RECEIVED A HYD SYS LOW PRESSURE ECAM ON THE YELLOW SYSTEM,  THE FLUID LEVEL IN THE YELLOW SYSTEM WAS AT THE RED LEVEL.   ACCOMPLISHED ECAM AND QRH PROCEDURES.  RETURNED TO DEPARTURE. FOUND YELLOW HYD SYSTEM FLEX PRESSURE LINE JUST AFT OF RIGHT MAIN GEAR TRUNNION LEAKING.  REPLACED THE LINE IAW AMM 20-23-11.
